# SDR DALA2017053104521

- Difficulty date: May 31, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 49,974 hours, 16,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 48 D IS DETACHED. INSTALLED NEW BRACKET. OK FOR SERVICE.
